# SDR REXA201100911

- Difficulty date: December 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 17,513 hours, 15,173 cycles
- System (JASC): 2701 · Control Column Section
- Part: Retaining Nut
- Condition: Loose
- Location: Yoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CO-PILOT YOKE IS BINDING & MAKING A THUMPING NOISE THAT CAN ALSO BE FELT THROUGH THE FLIGHT DECK FLOOR DURING AILERON CHECK.  RE-TORQUED RETAINING NUTS, REPAIRED BACKLASH, REPAIRED BINDING CONDITION, ELIMINATED SNAPPING AND CLICKING NOISE IN THE AILERON CONTROL WHEEL IAW PA 27-066D.
